Journal article icon

Journal article

LATERAL VARIATION IN STRUCTURE OF UPPER MANTLE BENEATH EURASIA

Publication status:
Published

Actions


Access Document


Authors


ENGLAND, P More by this author
WORTHINGTON, M More by this author
Journal:
GEOPHYSICAL JOURNAL OF THE ROYAL ASTRONOMICAL SOCIETY
Volume:
48
Issue:
1
Pages:
71-and
Publication date:
1977
DOI:
EISSN:
1365-246X
ISSN:
0016-8009
URN:
uuid:87cbb97b-5a03-43e1-b68c-ba1b2d97cd7a
Source identifiers:
205393
Local pid:
pubs:205393

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP